# SDR DALA2015110106619

- Difficulty date: October 31, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL WEAR AND CORROSION ON FRAME TEE BS 1380 BETWEEN LONGERONS 28L - 28R.  FRAME TEE WAS REPLACED IAW SRM 51-30-2 AND 51-30-5  AND DWG 9912246115,  REV DE.
